# SDR EISA98237

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-ROUTINE INSPECTION, FOUND CORROSION ON SEAT TRACK STATION 344 TO 480 RBL 44.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-10-1.  (M)
